# SDR ASAA1047660

- Difficulty date: April 7, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part serial: 1673
- Condition: Chafed
- Location: Midflap
- Component: Midflap
- Component part number: 65C2632018
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD MID FLAP LOWER SURFACE SKIN T/E CHAFED JUST OUTBOARD OF NR 8 TRACK.  CUT OUT DAMAGE, INSTALLED FILLER AND TWO EACH EXTERNAL REPAIR DOUBLER IAW 400 57EA 03179.
